Nagoya Mathematical Journal

A group of automorphisms of the homotopy groups

Hiroshi Uehara

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 2 (1951), 73-82.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118764741

Mathematical Reviews number (MathSciNet)
MR0040654

Zentralblatt MATH identifier
0042.17302

Subjects
Primary: 56.0X

Citation

Uehara, Hiroshi. A group of automorphisms of the homotopy groups. Nagoya Math. J. 2 (1951), 73--82. https://projecteuclid.org/euclid.nmj/1118764741


Export citation

References

  • [1] Eilenberg, S., On the relation between the fundamental group of a space and higher homotopy groups, Fundamenta Math, 32 (1939),
  • [2] H, S. T., On the Whitehead Group of automorphisms of the relative homotopy groups, Portugaliae Math. 7 (1948). Mathematical Institute, NagoyaUniversity